MathSciNet Relay Station
MathSciNet bibliographic data
MR1262249 (95c:35013) 35A22 (35J15 47N20 60G99)
Gutiérrez, Cristian E. On the Riesz transforms for Gaussian measures. J. Funct. Anal. 120 (1994), no. 1, 107–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement